Advances in Pure Mathematics

Vol.2 No.5(2012), Paper ID 22803, 5 pages

DOI:10.4236/apm.2012.25049

 

The Primary Radical of a Submodule

 

Lamis J. M. Abulebda

 

University College, Abu Dhabi Universityn, Abu Dhabi, UAE

 

Copyright © 2012 Lamis J. M. Abulebda et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. Abulebda, "The Primary Radical of a Submodule," Advances in Pure Mathematics, Vol. 2 No. 5, 2012, pp. 344-348. doi: 10.4236/apm.2012.25049.

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.